MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5; Ventilator, continuous, facility use

HAMILTON MEDICAL AG HAMILTON-G5; Ventilator, continuous, facility use
Model Number 159001
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint reported to hmi clinical application specialist: during interhospital transport of a patient the user reported a "no oxygen" failure when connected to o2 tank.The patient began to desaturate so the user switched the o2 tank.Once in the room the user removed the ventilator and switched to another hamilton-g5.Reported ventilator settings were: "100% 02, peep +16, vt 430, rr 28, 5l flow trigger." (description of events provided by rt manager at facility, not present during the event.Direct report from user not available at this time.).

Brand Name
HAMILTON-G5
Common Device Name
Ventilator, continuous, facility use
Manufacturer (Section D)
HAMILTON MEDICAL AG
parc lndustrial vial 10
domat/ems, graubunden 7013
SZ  7013
MDR Report Key25615934
Report Number3016723884-2026-00006
Device Sequence Number9011897
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public07630002800013
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
Report Date (Section F) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number159001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2026
Event Location Hospital
Date Report to Manufacturer06/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown
Date Report Sent to FDA06/24/2026